Archived

This topic is now archived and is closed to further replies.

Accutane Diary Of A Lovesick 25M

61 posts in this topic

day 84

is anyone here, i feel lonely.....

ok i need advice, but i dont want advice to not take accutane, as i already started it and iam soon to enter my 4th month. the thing is, i have been on in a low dose. iam 180 lbs, and i started at 20mg, then went up to 40mg, but stayed there for the 3rd month. while i have cleared significantly, like 95 to 97 percent, i still have 1 or 2 tiny pimples on my face at a time. very tiny though. i wouldnt mind them, but iam afraid that if iam not 100% clear, its a sign that the acne is gonna come full force once i stop the medication. also, i thought you had to be on high doses in order to increase your chances of curing or long term remission. i asked my doctor this question, and he said it doesnt matter, as long as you get your cumulative dose. i dont mind upping to 60mg, but lately i have been getting annoying body aches which concern me. and also, i do get some flusing, and i know that high doses can lead to rosacea. so what to do?? will 60 mg give me bad side effects or clear me completely???

How tiny are your pimples and are they red/pink or skin-colored? I didn't feel any difference when I switched from 40mg to 60mg and side effects do lessen the longer you are on the medication. I had major back pains when I was on 80mg in my second month but now I barely feel anything. Just something to keep in mind.

Share this post


Link to post
Share on other sites

well there like really tiny. like the size of a flea, but nothing like what i used to get. iam gonna try the 60 mg and see how it goes. he said that if things get to bad he down me to 40mg. btw, my aches have gone down today for some reason lol. but thanks for the response.

Share this post


Link to post
Share on other sites

Hey buddy!!!!! I was so busy last quarter, I just read your posts!

Sounds like things are moving along! Stop with all the negative thinking, thoughts, and comments! This will lead to depression, anxiety, and low self-esteem. You are beautiful and will get more beautiful over time. Relax :)

Share this post


Link to post
Share on other sites

hey skylynn!! i was so mad at you!! i thought you abandomed me. hmmpphh.

day 89

iam 98 to 99% clear, with just a tiny little one on my forehead about a flea size. anyways, iam a little concerned about upping my dose. today i woke up with a quite sore back. is this normal? are you guys experiencing that?? i hope it doesnt get too bad with 60 mg. and iam also concerned about the rash on my elbows, they are doing ok right now with the moisturizer. oh well, well see how it goes, if anything ill lower it again next month.

Share this post


Link to post
Share on other sites

day 97

still about 99.5% clear. when the micropimple in my forehead went away, another one replaced it. hmmppphhh

at least by body aches are gone. even on my 7th day on 60 mg. my rashes are better too.

Share this post


Link to post
Share on other sites

month 5

still 99% clear. nano pimples here and there. so my course is really fucked up. like the doc said i have 7 more months on this, which is a total of 11 months. am i even going to get long term remission with such low dose??

oh and btw, i went down back to 40 mg cause my ezcema was getting bad, and i wasent clearer at 60 mg.

Share this post


Link to post
Share on other sites

Wow, 11 months? that's more than twice the length I'll be on it. I guess different dermatologists have different plans.


My Accutane Log

Started February 24, 2012

5 month course

Month 1 - 40mg

Month 2 - 60mg

Month 3 - 60mg

Month 4 - 60mg

Month 5 - 60mg


Share this post


Link to post
Share on other sites

month 5

today is a sad day. my face is going back to the shitters. i dont have any large pimples, but i have these small pimples over my neck. and i have one small one in my temple. so i say iam like 90% clear. plus i have 2 small ones on my chest. what happened?? i was doing so good, i was like 99% clear and then all the sudden iam breaking out non stop on my neck. i was even 100% clear on my last derm visit.

i dont know what iam gonna do if i cant solve this with accutane. guess i will have to cope with living with acne, and be a deformed individual.

Share this post


Link to post
Share on other sites

so just in a matter of hours, my face went down from 90% to 80%. this shit is bullshit. its all in my neck. an initial breakout in month 5?? after clearing up to 99%. i dont know what the fuck is happening. maybe i shaved wrong two days ago. my fucking neck is getting covered, and iam not exaggerating. its gettng worse by the hours. iam going to call my doctor tmwr, to see if he has any fucking insight. fuck, i guess i wont be living a normal life. i tried, but it seems that my face is destined to be deformed by disease. and i cant kill myself because i dont want to hut my family. maybe i was meant to help people but not have a romantic life and be attractive.

Share this post


Link to post
Share on other sites

so just in a matter of hours, my face went down from 90% to 80%. this shit is bullshit. its all in my neck. an initial breakout in month 5?? after clearing up to 99%. i dont know what the fuck is happening. maybe i shaved wrong two days ago. my fucking neck is getting covered, and iam not exaggerating. its gettng worse by the hours. iam going to call my doctor tmwr, to see if he has any fucking insight. fuck, i guess i wont be living a normal life. i tried, but it seems that my face is destined to be deformed by disease. and i cant kill myself because i dont want to hut my family. maybe i was meant to help people but not have a romantic life and be attractive.

Hey man,

I'm really sorry to hear that you had a break out. I know how you are feeling. Accutane messes with your head more than it messes with your body, I think. You said you've been on a low dose, right? That probably means that you still have awhile to go before you reach your targeted cumulative dosage. You still have lots of time to improve. Do something to keep your spirits high and stay away from mirrors. This will pass - time goes on. Don't worry about it. We all have our low points. We're here for you.

Share this post


Link to post
Share on other sites

thanks. its just so freaking weird. it's in an area where i usually dont break out. and it itches too. i think a big probability is shaving. because i was using an electric razor before, and as soon as i started using a two blade, i broke out in the top of my neck, were all my breakout happened. its like irritated more then anything. and then the rest of my face is flawless. like what the hell. but thanks wbmed. yeah basically have 7 months to go...........

Share this post


Link to post
Share on other sites